AIMS Mathematics, 2020, 5(6): 6135-6148. doi: 10.3934/math.2020394.

Research article Special Issues

Export file:

Format

  • RIS(for EndNote,Reference Manager,ProCite)
  • BibTex
  • Text

Content

  • Citation Only
  • Citation and Abstract

Multiple positive periodic solutions of a Gause-type predator-prey model with Allee effect and functional responses

1 School of Mathematics and Statistics, Jiangsu Normal University, Xuzhou, Jiangsu 221116, China
2 Nanjing No. 29 High School, Nanjing, Jiangsu 210036, China

Special Issues: Nonlinear Differential Equations and Applications

This paper deals with a Gause-type predator-prey model with Allee effect and Holling type III functional response. We also consider the influence of predator competition and the artificial harvesting on predator-prey system. The existence of multiple positive periodic solutions of the predator-prey model is established by using the Mawhin coincidence degree theory.
  Figure/Table
  Supplementary
  Article Metrics

Keywords predator-prey model; Allee effect; functional response; harvesting term; periodic solutions; Mawhin coincidence degree

Citation: Shanshan Yu, Jiang Liu, Xiaojie Lin. Multiple positive periodic solutions of a Gause-type predator-prey model with Allee effect and functional responses. AIMS Mathematics, 2020, 5(6): 6135-6148. doi: 10.3934/math.2020394

References

  • 1. J. Wang, J. Shi, J. Wei, Predator-prey system with strong Allee effect in prey, J. Math. Biol., 62 (2011), 291-331.    
  • 2. Z. Du, X. Zhang, H. Zhu, Dynamics of Nonconstant Steady States of the Sel'kov Model with Saturation Effect, J. Nonlinear Sci., 30 (2020), 1553-1577.    
  • 3. A. J. Lotka, Elements of Physical Biology, Williams & Wilkins Co., Baltimore, 1925.
  • 4. V. Volterra, Variazionie fluttuazioni del numero d'individui in specie animali convivent, Mem. Acad. Lincei Roma., 2 (1926), 31-113.
  • 5. H. I. Freedman, Deterministic Mathematical Models in Population Ecology, Monogr. Textb. Pure Appl. Math., vol. 57. Dekker, New York, 1980.
  • 6. K. Hasik, On a predator-prey system of Gause type, J. Math. Biol., 60 (2010), 59-74.    
  • 7. X. Ding, B. Su, J. Hao, Positive periodic solutions for impulsive Gause-type predator-prey systems, Appl. Math. Comput., 218 (2012), 6785-6797.
  • 8. V. Křivan, On the Gause predator-prey model with a refuge: A fresh look at the history, J. Theo. Bio., 274 (2011), 67-73.    
  • 9. Y. Lv, R. Yuan, Existence of traveling wave solutions for Gause-type models of predator-prey systems, Appl. Math. Comput., 229 (2014), 70-84.
  • 10. A. J. Terry, Predator-prey models with component Allee effect for predator reproduction, J. Math. Biol., 71 (2015), 1325-1352.    
  • 11. R. Cui, J. Shi, B. Wu, Strong Allee effect in a diffusive predator-prey system with a protection zone, J. Differential Equations, 256 (2014), 108-129.    
  • 12. Y. Cai, C. Zhao, W. Wang, et al. Dynamics of a Leslie-Gower predator-prey model with additive Allee effect, Appl. Math. Model., 39 (2015), 2092-2106.    
  • 13. K. Baisad, S. Moonchai, Analysis of stability and Hopf bifurcation in a fractional Gauss-type predator-prey model with Allee effect and Holling type-III functional response, Adv. Differ. Equ., 2018 (2018), 1-20.    
  • 14. X. Guan, F. Chen, Dynamical analysis of a two species amensalism model with Beddington-DeAngelis functional response and Allee effect on the second species, Nonlinear Anal. Real World Appl., 48 (2019), 71-93.    
  • 15. D. Xiao, L. S. Jennings, Bifurcations of a ratio-dependent predator-prey system with constant rate harvesting, SIAM J. Appl. Math., 65 (2005), 737-753.    
  • 16. R. M. Etoua, C. Rousseau, Bifurcation analysis of a generalized Gause model with prey harvesting and a generalized Holling response function of type III, J. Differential Equations, 249 (2010), 2316-2356.    
  • 17. S. Laurin, C. Rousseau, Organizing center for the bifurcation analysis of a generalized Gause model with prey harvesting and Holling response function of type III, J. Differential Equations, 251 (2011), 2980-2986.    
  • 18. Z. Du, X. Chen, Z. Feng, Multiple postive periodic solutions to a predator-prey model with Leslie-Gower Holling-type II functional response and harvesting terms, Discrete Contin. Dyn.Syst. Ser. S., 7 (2014), 1203-1214.
  • 19. Z. Du, Y. Lv, Permanence and almost periodic solution of a Lotka-Volterra model with mutual interference and time delays, Appl. Math. Model., 37 (2013), 1054-1068.    
  • 20. M. Negreanu, J. I. Tello, Global existence and asymptotic behavior of solutions to a Predator-Prey chemotaxis system with two chemicals, J. Math. Anal. Appl., 474 (2019), 1116-1131.    
  • 21. Z. Du, Z. Feng, X. Zhang, Traveling wave phenomena of n-dimensional diffusive predator-prey systems, Nonlinear Anal. Real World Appl., 41 (2018), 288-312.    
  • 22. X. Chen, Z. Du, Existence of positive periodic solutions for a neutral delay predator-prey Model with Hassell-Varley type functional response and impulse, Qual. Theory Dyn. Syst., 17 (2018), 67-80.    
  • 23. R. Gaines, J. Mawhin, Coincidence Degree and Nonlinear Differential Equations, Springer-Verlag, Berlin, 1977.
  • 24. X. Lin, Q. Zhang, Existence of solution for a p-Laplacian multi-point boundary value problem at resonance, Qual. Theory Dyn. Syst., 17 (2018), 143-154.    

 

Reader Comments

your name: *   your email: *  

© 2020 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution Licese (http://creativecommons.org/licenses/by/4.0)

Download full text in PDF

Export Citation

Copyright © AIMS Press All Rights Reserved